Skip to content Skip to navigation

S-Asymptotically ω-Periodic Functions and Applications to Evolution Equations

Volume 12, Number 2 (2011), 113 - 121

S-Asymptotically ω-Periodic Functions and Applications to Evolution Equations

Price: $20.00

Abstract

In this paper, we first study further properties of S-asymptotically ω-periodic functions taking values in Banach spaces including a theorem of composition. Then we apply the results obtained to study the existence and uniqueness of S-asymptotically ω-periodic mild solutions to a nonautonomous semilinear differential equation.